# SDR UPS98226735

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 651622684
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 5 K-FLAP NOSE FLAP TO K-FLAP BONDING JUMPER BOLTS HOLES ARE CORRODED.  REMOVED AND REPLACED K-FLAP ASSEMBLY DUE TO NO FLAP NOSE ASSEMBLY AVAILABLE PER MM 27-81-01.
